Alert archive / Florida / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 23, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at May 19, 2013, 5:35 PM EDT for Lake County, Florida. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2013, 5:35 PM EDT (21:35 UTC)
- Expired
- May 19, 2013, 6:00 PM EDT
- In force
- 25 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
County Lake County, FL
The radar
The Tampa radar (KTBW), 97 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 9.6 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 107 J/kg
- Mixed-layer CIN
- -159 J/kg
- Mixed-layer LCL
- 1117 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
796
WUUS52 KMLB 192135
SVRMLB
FLC069-192200-
/O.NEW.KMLB.SV.W.0023.130519T2135Z-130519T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
535 PM EDT SUN MAY 19 2013
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN LAKE COUNTY IN FLORIDA
* UNTIL 600 PM EDT.
* AT 531 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LAKE LOUISA...OR 8 MILES SOUTHEAST OF GROVELAND...AND MOVING SOUTH
AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE...STATE ROUTE 33 AND US 27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
UP TO NICKEL SIZED HAIL HAS ALREADY BEEN REPORTED WITH THIS STORM
NEAR LAKE LOUISA.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
&&
LAT...LON 2856 8186 2854 8166 2834 8166 2834 8179
2836 8180 2836 8185 2835 8185 2834 8186
2834 8194
TIME...MOT...LOC 2134Z 005DEG 14KT 2847 8177
$$
MOSES2 follow-up statements
670
WWUS52 KMLB 192150
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
550 PM EDT SUN MAY 19 2013
FLC069-192200-
/O.CON.KMLB.SV.W.0023.000000T0000Z-130519T2200Z/
LAKE-
550 PM EDT SUN MAY 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHWESTERN LAKE COUNTY...
AT 547 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.
THIS STORM WAS LOCATED OVER FAR SOUTH CENTRAL LAKE COUNTY...OR 12
MILES SOUTH OF GROVELAND...MOVING SOUTH AT 15 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR QUARTERS SIZED OR LARGER HAIL. FREQUENT TO EXCESSIVE
LIGHTNING AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM
APPROACHES YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST
FLOOR. KEEP AWAY FROM WINDOWS.
&&
LAT...LON 2847 8189 2845 8166 2834 8166 2834 8179
2836 8180 2836 8185 2835 8185 2834 8186
2834 8194
TIME...MOT...LOC 2149Z 007DEG 15KT 2839 8179
$$
MOSES147
WWUS52 KMLB 192156
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
556 PM EDT SUN MAY 19 2013
FLC069-192206-
/O.EXP.KMLB.SV.W.0023.000000T0000Z-130519T2200Z/
LAKE-
556 PM EDT SUN MAY 19 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LAKE COUNTY WILL
EXPIRE AT 600 PM EDT...
THE SEVERE STORM THAT PROMPTED THE WARNING HAD WEAKENED AND IS
EXITING THE WARNING AREA...THUS THE WARNING HAS BEEN ALLOWED TO
EXPIRE.
LAT...LON 2847 8189 2845 8166 2834 8166 2834 8179
2836 8180 2836 8185 2835 8185 2834 8186
2834 8194
TIME...MOT...LOC 2156Z 024DEG 17KT 2836 8183
$$
MOSESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 3:24 PM EDT, 2 hours 11 minutes earlier.
Area forecast discussion, May 19, 3:24 PM EDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 324 PM EDT SUN MAY 19 2013 .DISCUSSION... CURRENTLY/TONIGHT...OUTFLOW FROM CONVECTION THAT INITIALLY DEVELOPED ALONG THE EAST COAST SEA BREEZE IS RACING WESTWARD AND WILL COLLIDE WITH A LESS ACTIVE WEST COAST BREEZE LATE THIS AFT. THIS COLLISION LOOKS TO OCCUR NEAR LAKE/SUMTER COUNTIES BEFORE SUNSET AND LOCAL WRF STILL INDICATES A FEW STORMS DEVELOPING WHICH MAY LINGER INTO THE EARLY EVENING. AS STORMS DIMINISH BY MIDNIGHT...ONLY LINGERING RAIN CHANCES WILL BE ALONG THE COAST SOUTH OF THE CAPE WHERE A FEW ONSHORE MOVING SHOWERS WILL BE POSSIBLE OVERNIGHT. LOWS WILL RANGE FROM THE UPPER 60S/LOW 70S. MONDAY...RIDGE AXIS OF SFC HIGH PRESSURE WELL OFFSHORE OF THE MID ATLANTIC COAST WILL REMAIN NORTH OF THE AREA WITH SOUTHEAST LOW LEVEL WINDS CONTINUING TO INCREASE MOISTURE. A SHORT WAVE TROUGH ALOFT WILL DROP SOUTHWARD INTO THE NRN FL PENINSULA AND GENERATE HIGHER RAIN CHANCES OVER THE REGION TOMORROW. MOS POP GUIDANCE SEEMED A LITTLE HIGH SO UNDERCUT THEM SLIGHTLY WITH RAIN CHANCES RANGING FROM 40 PERCENT ALONG THE COAST TO 50 PERCENT OVER THE INTERIOR. INCREASING CONVECTION/CLOUDS INTO THE AFTERNOON WILL KEEP HIGHS CLOSER TO NORMAL IN THE MID/UPPER 80S. TUE-FRI (PREVIOUS)...SURFACE RIDGE AXIS STAYS NORTH OF CENTRAL FLORIDA RESULTING IN CONTINUED SOUTHEAST FLOW AND INCREASING MOISTURE LEVELS IN THE ATMOSPHERE. TIME HEIGHT CROSS SECTIONS SHOW BEST MOISTENING OF THE ATMOSPHERE TUESDAY THROUGH THURSDAY THEN A DRYING TREND STARTING OVERNIGHT THU. DAY TIME POPS 30 TO 50 PERCENT WITH THE HIGHEST POP INTERIOR DUE TO THE EAST AND WEST COAST SEA BREEZE COLLISIONS EACH AFTERNOON. HIGHS UPPER 80S AND LOW 90S INTERIOR AND THE MID AND UPPER 80S AT THE COAST. LOWS IN THE UPPER 60S INTERIOR AND MAINLAND COASTAL COUNTIES AND THE LOW 70S AT THE BEACHES CAPE CANAVERAL SOUTH. SAT...WEAK FRONT ATTEMPTS TO PUSH ACROSS CENTRAL FLORIDA BUT IS BRIDGED BY HIGH PRESSURE IN THE GULF AND ATLANTIC BUILDING ACROSS THE STATE. TIME HEIGHT CROSS SECTIONS SHOW DRY AIR FROM 700MB AND ABOVE MOVING IN TO CENTRAL FLORIDA WHICH SHOULD LOWER POPS T0 20 AND 30 PERCENT. && .AVIATION... TEMPO IFR/MVFR CONDS WILL OCCUR WITH SCT SHRA/TSRA MAINLY OVER THE INTERIOR THROUGH 00Z. GREATER MOISTURE AND A DISTURBANCE ALOFT SHIFTING SOUTHWARD TOWARD THE AREA TOMORROW WILL GENERATE GREATER COVERAGE OF CONVECTION INTO MONDAY AFTERNOON. && .MARINE... TONIGHT/MONDAY...SFC RIDGE AXIS NORTH OF THE AREA WILL KEEP SOUTHEAST WINDS OVER THE WATERS UP TO 10 TO 15 KNOTS WITH SEAS RANGING FROM 3-4 FEET. TUE-FRI...HAVE LOWERED WINDS AND SEAS FOR MIDWEEK. EAST TO SOUTHEAST WINDS 10-13 KNOTS TUE WILL TURN SOUTH TO SOUTHWEST BY THU-FRI BUT REMAIN AROUND 10 KNOTS. THIS WILL ALLOW A SEA BREEZE BOUNDARY TO FORM EACH AFTERNOON NEAR THE COAST. && .PRELIMINARY POINT TEMPS/POPS... DAB 70 83 69 85 / 20 40 20 30 MCO 70 88 68 89 / 20 50 30 40 MLB 72 84 70 86 / 20 40 30 40 VRB 71 84 70 86 / 20 40 30 40 LEE 70 88 69 88 / 20 50 20 40 SFB 71 88 69 89 / 20 50 20 30 ORL 72 88 70 88 / 20 50 30 40 FPR 71 84 70 86 / 20 40 30 40 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM...WEITLICH IMPACT WX/RADAR....KELLY
Hazardous weather outlook, May 19, 11:40 AM EDT, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1140 AM EDT SUN MAY 19 2013 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-192300- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1140 AM EDT SUN MAY 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... COPIOUS MOISTURE COMBINED WITH SURFACE HEATING AND THE EAST COAST SEA BREEZE BOUNDARY WILL LEAD TO SCATTERED LIGHTNING STORMS WITH HEAVY RAIN. A FEW STRONG STORMS CONTAINING HAIL...WIND GUSTS UP TO 50 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE. STORM MOTION WILL BE TOWARD THE SOUTH OR SOUTHEAST AT 10 TO 15 MPH. .FLOOD IMPACT... SLOW MOVING STORMS WILL BE CAPABLE OF PRODUCING LOCALLY UP TO THREE INCHES OF RAIN IN AN HOUR OR TWO...CAUSING TEMPORARY FLOODING OF SOME ROADS AND INTERSECTIONS AS WELL AS LOW LYING AREAS. .RIP CURRENT IMPACT... OCEAN CONDITIONS ARE PRODUCING A MODERATE THREAT FOR RIP CURRENTS AT ATLANTIC COAST BEACHES. LOCAL AFFECTS MAY BE ENHANCED DURING TIMES OF OUTGOING TIDE. CHECK WITH BEACH PATROL FOR LOCAL CONDITIONS BEFORE ENTERING THE WATER AND NEVER SWIM ALONE. .MARINE THUNDERSTORM GUST IMPACT... SCATTERED LIGHTNING STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS AROUND 35 KNOTS. STORM MOTION WILL BE TOWARD THE SOUTH OR SOUTHEAST AT 10 TO 15 MPH. BOATERS ON INLAND LAKES SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS. .WATERSPOUT IMPACT... THE THREAT FOR WATERSPOUTS OVER THE NEARSHORE ATLANTIC AND INTRACOASTAL WATERS WILL DECREASE BY EARLY AFTERNOON AS THE EAST COAST SEA BREEZE DEVELOPS. THE THREAT WILL LINGER FOR THE LARGER INLAND LAKES MUCH OF THE AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A LOW TO MODERATE THREAT FOR RIP CURRENTS WILL LIKELY EXIST AT THE BEACHES EARLY THIS WEEK. AFTERNOON AND EVENING THUNDERSTORMS WILL REMAIN IN THE FORECAST DURING THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. KELLY/PENDERGRAST
In the hours before
Special weather statement, May 19, 3:21 PM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
321 PM EDT SUN MAY 19 2013
FLZ041-141-192000-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-
321 PM EDT SUN MAY 19 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
AND SMALL HAIL OVER NORTHERN AND WESTERN VOLUSIA COUNTY...
* UNTIL 400 PM EDT.
AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORMS DEVELOPING ALONG THE EAST COAST SEA BREEZE CAPABLE OF
PRODUCING STRONG WINDS AND SMALL HAIL OVER DELEON SPRINGS...MOVING
SOUTH SOUTHEAST AT 10 MPH.
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF UP TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS...CAPSIZE SMALL BOATS OR CAUSE POWER
OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.
BOATERS ON INLAND LAKES SHOULD BE AWARE THAT STRONG WIND GUSTS
SOMETIMES OCCUR WELL AWAY FROM THE HEAVY RAIN AND LIGHTNING
ASSOCIATED WITH STORMS.
LAT...LON 2940 8142 2927 8141 2927 8123 2898 8114
2892 8135 2895 8135 2896 8137 2898 8135
2906 8145 2916 8148 2938 8147 2938 8145
2940 8143
TIME...MOT...LOC 1919Z 346DEG 8KT 2916 8134
KELLYLocal storm report, May 19, 3:38 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
338 PM EDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 PM TSTM WND GST ORLANDO INTERNATIONAL A 28.42N 81.32W
05/19/2013 M46.00 MPH ORANGE FL ASOS
KMCO ASOS MEASURED 40 KT/46 MPH WIND GUST.
&&
ARBLocal storm report, May 19, 4:31 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
431 PM EDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM FLOOD 4 W AZALEA PARK 28.55N 81.36W
05/19/2013 ORANGE FL TRAINED SPOTTER
SPOTTER REPORTED 1-2 FT OF WATER ON SR 50 AT SHINE AVE
AND RIGHTHAND WESTBOUND LANE MOSTLY FLOODED.
&&
ARBSpecial weather statement, May 19, 4:38 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
438 PM EDT SUN MAY 19 2013
FLZ045-144-192115-
ORANGE-SOUTHERN LAKE COUNTY-
438 PM EDT SUN MAY 19 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
OVER SOUTHWESTERN LAKE COUNTY...WESTERN ORANGE COUNTY...
* UNTIL 515 PM EDT.
AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER HOWEY IN THE HILLS.
THE STORM WAS NEARLY STATIONARY. ADDITIONAL STORMS WILL OCCUR FROM
LAKE HARRIS SOUTHWARD TO THE POLK COUNTY LINE. A FEW ARE EXPECTED
TO BECOME STRONG.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS ON INLAND LAKES SHOULD BE AWARE THAT STRONG WIND GUSTS
SOMETIMES OCCUR WELL AWAY FROM THE HEAVY RAIN AND LIGHTNING
ASSOCIATED WITH STORMS.
LAT...LON 2878 8195 2878 8166 2879 8165 2878 8145
2835 8149 2836 8196
TIME...MOT...LOC 2035Z 190DEG 1KT 2870 8182
RLSpecial weather statement, May 19, 5:18 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
518 PM EDT SUN MAY 19 2013
FLZ044-045-053-144-192200-
NORTHERN LAKE COUNTY-ORANGE-OSCEOLA-SOUTHERN LAKE COUNTY-
518 PM EDT SUN MAY 19 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 50 MPH OVER WESTERN LAKE COUNTY...SOUTHWESTERN ORANGE
COUNTY...NORTHWESTERN OSCEOLA COUNTY...
* UNTIL 600 PM EDT.
AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER CLERMONT...MOVING
SOUTHEAST AT 10 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE FOUR CORNERS...HORIZON WEST...LAKE LOUISA AND OAKLAND.
OTHER STRONG STORMS WERE BUILDING BACK TOWARDS LEESBURG.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2895 8177 2829 8149 2828 8166 2834 8167
2834 8179 2836 8180 2836 8185 2834 8186
2835 8188 2892 8196 2895 8196
TIME...MOT...LOC 2116Z 332DEG 14KT 2852 8172
RLLocal storm report, May 19, 5:35 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
535 PM EDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM HAIL 3 W LAKE LOUISA 28.48N 81.78W
05/19/2013 E0.88 INCH LAKE FL TRAINED SPOTTER
SPOTTER REPORTED HAIL UP TO NICKEL-SIZED AND WIND GUSTS
ESTIMATED AT 40-45 MPH.
&&
ARBThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 2:45 AM EDT | Special Weather Statement | MLB | Lake | 45 min |
| May 19, 4:18 AM EDT | Areal Flood Advisory | MLB | Volusia | 87 min |
| May 19, 5:50 AM EDT | Areal Flood Advisory | MLB | Volusia | 115 min |
| May 19, 12:03 PM EDT | Areal Flood Advisory | MLB | Brevard | 87 min |
| May 19, 3:09 PM EDT | Special Weather Statement | MLB | Orange | 51 min |
| May 19, 3:21 PM EDT | Special Weather Statement | MLB | Volusia | 39 min |
| May 19, 3:41 PM EDT | Areal Flood Advisory | MLB | Orange, Osceola, Seminole | 79 min |
| May 19, 4:38 PM EDT | Special Weather Statement | MLB | Lake | 37 min |
| May 19, 4:59 PM EDT | Areal Flood Advisory | MLB | Lake, Orange | 2 hr |
| May 19, 5:18 PM EDT | Special Weather Statement | MLB | Lake | 42 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.